SciELO - Scientific Electronic Library Online

vol.36 issue4On Triple sequence space of Bernstein operator of Rough I- convergence pre-cauchy sequences author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


FADLI, B.; ZEGLAMI, D.  and  KABBAJ, S.. The generalized Van Vleck's equation on locally compact groups. Proyecciones (Antofagasta) [online]. 2017, vol.36, n.4, pp.545-566. ISSN 0716-0917.

We determine the continuous solutions ʄ, g: G → C of each of the two functional equations

where G is a locally compact group, σ is a continuous involutive automorphism on G, and μ is a compactly supported, complex-valued Borel measure on G.

Keywords : Functional equation; Van Vleck, involutive automorphism; character; additive map..

        · text in English     · English ( pdf )